# SDR AALA201706149004

- Difficulty date: May 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 41,735 hours, 18,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420200
- Condition: Cracked
- Location: Frame 69
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR WEB AT STRINGER 23L AND FRAME 69.  REPLACED SHEAR WEB IAW SRM 51-75-12, SRM 51-42-11, AND DRAWING D534 74180.
